# SDR JR2R202410120001

- Difficulty date: October 12, 2024
- Submitted: October 12, 2024
- Operation: General aviation
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 19,558 hours, 11,510 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 17096404422
- Condition: Gouged
- Location: Zone 400
- Part time: 19,558 hours, 11,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG PYLON, OUTBOARD PANEL SURFACE SCRATCHED
